English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/175409
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Corrigendum to “Towards a probability theory for product logic: States, integral representation and reasoning” [Int. J. Approx. Reason. 93 (2018) 199–218]

AuthorsFlaminio, Tommaso ; Godo, Lluis ; Ugolini, Sara
Issue DateDec-2018
PublisherElsevier
CitationInternational Journal of Approximate Reasoning 103: 267-269 (2018)
AbstractThe aim of this short note is to report on a counter-example by Stefano Aguzzoli (private communication) showing that a claim made in a recent paper of ours [2, Proposition 5.2], stating that the class of states of a free product algebra is closed, is in fact not true. That claim was used in turn in the proof of one of the main results of the same paper [2, Theorem 5.4]. However, we also provide in this note an alternative proof for that result, so that it keeps holding true.
Publisher version (URL)https://doi.org/10.1016/j.ijar.2018.09.010
URIhttp://hdl.handle.net/10261/175409
DOI10.1016/j.ijar.2018.09.010
ISSN0888-613X
ReferencesFlaminio, Tommaso ; Godo, Lluis ; Ugolini, Sara. Towards a probability theory for product logic: States, integral representation and reasoning. http://hdl.handle.net/10261/161341 . http://doi.org/10.1016/j.ijar.2017.11.003
Appears in Collections:(IIIA) Artículos
Files in This Item:
File Description SizeFormat 
flaminio-godo-ugolini-corrigendum.pdf Embargoed until December 1, 2020190,66 kBAdobe PDFThumbnail
View/Open    Request a copy
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.